# SDR 2007UALA02908

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 51,340 hours, 17,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticks
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT STATED DOOR 4R DISARM HANDLE STICKS.  FOUND DIRT AND GARBAGE IN GIRT BAR RETAINER.  CLEANED AND LUBRICATE.
